Oh my gosh I just started 25 mg Trazodone last night and it took Herculean strength to get out of bed this morning..it took me about 2 hours to even feel human. Sooo groggy tired and just out of it. Not good. And this with only 25 mg! Does this wear off? My doc wants me to up the dose but I don't see how I'm going to function in the mornings... it still took me awhile to get to sleep last night too... please help!
This is normal. I had the same problem when I first started it years ago. I started taking it earlier every few days until I found the right time. Definitely get comfortable with it before you up your dose. I hope you find a right time to take it and feel better in the morning.
I am groggy, like the morning-after a binge!:) I forget what I'm doing, spill coffee, trip over things. The trazodone was prescribed for sleep. That never worked.The groggy feeling I can deal with but not the nightmares. About the second day I was on this, I was fine. Then the nightmares started. I was always being captured, tortured, murdered. Normally I don't have vicious/violent nightmares. Normally, my screams would wake me up. During the trazodone dreams, I wouldn't wake up & my boyfriend had to shake me to come to. He said I was thrashing and my arms were either deflecting / punching Dr. told me stop, that the trazodone was to help me stay asleep but the waking nightmares were quite disrupting my sleep. Duh.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2015 • 0 answers
Posted 19 Dec 2015 • 1 answer
Posted 3 Mar 2016 • 2 answers
Posted 9 May 2016 • 0 answers
I was on Topamax, and slowly stopped because it made me feel groggy, how do I get myself back on it?
Posted 2 days 13 hours ago • 0 answers